# SDR SWAA2015071041715

- Difficulty date: June 20, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 68,015 hours, 55,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP UPPER SURFACE DISBONDED 36" FROM OTBD END.  REPAIRED FORE FLAP IAW SRM.
